# SDR AALA202303200221

- Difficulty date: March 13, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 65,992 hours, 30,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 10WL BATTERY FAILED SYSTEM TEST. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 10WL PER AMM 33-51-38 AND ACCOMPISHED A SATISFACTORY OPERATIONAL CHECK.
